MAUDE Adverse Event Report: THE MAGSTIM COMPANY LTD MAGSTIM 200 & BISTIM TMS SYSTEMS AND MAGSTIM D70 COIL

THE MAGSTIM COMPANY LTD MAGSTIM 200 & BISTIM TMS SYSTEMS AND MAGSTIM D70 COIL
Model Number 3010-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Convulsion, Clonic (2222); Convulsion, Tonic (2223); Convulsion/Seizure (4406)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further information has been received from the author of the related report to determine if the device was used in accordance with the ifu or if any malfuctions were noticed before use.
 
Event or Problem Description
A magstim employee read an article whereby a 59-year-old male stroke survivor underwent single-pulse tms using a bistim and d70 coil.Approximately 5 min post-stimulation, he developed a generalized tonic-clonic seizure.Multiple seizures followed during transport and hospital admission.He recovered after 2 days.No reports of this event were made to magstim directly, the investigators conducting the tms study (the authors of the paper) reported the event to the metrohealth institutional review board (irb).Paper citation: yuk, j., hogan, s., wilson, r.D., knutson, j., & cunningham, d.A.(2025).Generalized tonic-clonic seizure following single-pulse transcranial magnetic stimulation to the ipsilesional primary motor cortex in a participant with chronic stroke.Clinical neurophysiology, 178, 2110944.No further information was provided by the author of the paper following 3 attempts to contact them by magstim.

Brand Name
MAGSTIM 200 & BISTIM TMS SYSTEMS AND MAGSTIM D70 COIL
Common Device Name
MAGSTIM 200 & BISTIM TMS SYSTEMS AND MAGSTIM D70 COIL
Manufacturer (Section D)
THE MAGSTIM COMPANY LTD
spring gardens
whitland, carmarthenshire SA34 0HR
UK  SA34 0HR
Manufacturer (Section G)
THE MAGSTIM COMPANY LTD
spring gardens
whitland, carmarthenshire SA34 0HR
UK   SA34 0HR
Manufacturer Contact
louise prentice
spring gardens
whitland, carmarthenshire SA34 -0HR
UK   SA34 0HR
MDR Report Key23324568
Report Number8021774-2025-00002
Device Sequence Number15930188
Product Code GWF
UDI-Device Identifier05060229530424
UDI-Public05060229530424
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060847
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3010-00
Device Catalogue Number3010-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age59 YR
Patient SexMale